# SDR REXA2021022300070

- Difficulty date: February 11, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N315PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15315
- Aircraft time: 15,227 hours, 10,944 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 52000127
- Condition: Corroded
- Location: Nlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NLG OUTER CYLINDER ASSY, CORRODED LT & RT SIDE JUST ABOVE AFT NLG DOOR ATTACH BRACKET.  REPLACED NLG STRUT ASSEMBLY REF ENDEAVOR AIR JOB CARD 900-32-710-904.  WVAC EMP STAMP NR 796 MTC.
